Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complemented ideals in the Fourier algebra
of a locally compact group


Author: Peter J. Wood
Journal: Proc. Amer. Math. Soc. 128 (2000), 445-451
MSC (2000): Primary 46J20, 46L07; Secondary 43A30, 46H25
Published electronically: October 12, 1999
MathSciNet review: 1616589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a necessary condition for a closed ideal in the Fourier algebra of a locally compact amenable group to be completely complemented. The classification of completely complemented ideals is completed in the case of an amenable discrete group. We also investigate the ideals possessing a bounded approximate identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J20, 46L07, 43A30, 46H25

Retrieve articles in all journals with MSC (2000): 46J20, 46L07, 43A30, 46H25


Additional Information

Peter J. Wood
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: pwood@barrow.uwaterloo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04989-8
PII: S 0002-9939(99)04989-8
Keywords: Fourier algebra, operator spaces, operator amenability, complemented ideals, bounded approximate identities
Received by editor(s): August 18, 1996
Received by editor(s) in revised form: March 10, 1998
Published electronically: October 12, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society